Ever since I started taking daily copaxone shots, my skin has an itchy, ugly, never ending rash, mostly on my lower extremeties. It may look similar to impetigo, and will not go away. I have never had such bad skin as I do now, at age 62.
14 Apr 2011
You must contact your doctor immediately!
"Some side effects can be serious. The following symptoms are uncommon, but if you experience any of them, call your doctor immediately. In some cases, your doctor may tell you to stop using glatiramer:
... skin rash, hives, itching... "
- Copaxone Information for Consumers
- Copaxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Copaxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
are swollen. What do I do? I have tried several shots and they all make me very sick... besides Copaxone which I was allergic too. I cannot stand the ...
1 answer • 9 Feb 2011
... flu-like symptoms had me down for at least 2 days or more, so after 6 months, I have switched to Copaxone. My question is does anyone else get ...
4 answers • 29 Jun 2011
happened about an hour after injecting Copaxone
1 answer • 1 Aug 2011
... capacity) that started w/in the same time - is this normal? should I switch to other medication? affecting my talking & hard to take deep ...
2 answers • 29 Jan 2013
... any recommendations of how to ease the itch of the rash? He is also on Carfilzomib and takes Dexamethasone. The rash only began after the ...
1 answer • 4 Jul 2013